# SDR CA100119010

- Difficulty date: January 19, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 4,544 hours
- Engine: Pwa CWASP
- Propeller: Hamstd 43E60
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING C-CHECK, 2 CRACKS FOUND IN LT MLG FWD WEB AT LOCATION OF MLG FWD FITTING GREASE NIPPLE CUT OUT AT FS 438.8.
